MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC161200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices: excluder components, amplatz wires, lunderquist wires, coda balloon, dryseal sheathsh.6.Results code 1: 213 a review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoleaks.  .
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018 a patient underwent treatment of an abdominal aortic aneurysm with gore® excluder® aaa endoprostheses.The device sealed proximally, distally and in overlap areas at the end of the procedure.On (b)(6) 2018 the patient had a reintervention for a distal type i endoleak, whereby an additional gore® excluder® aaa endoprosthesis was implanted.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7775357
Report Number3013164176-2018-00074
Device Sequence Number19280941
Product Code MIH
UDI-Device Identifier00733132618705
UDI-Public00733132618705
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2021
Device Catalogue NumberPLC161200
Device Lot Number17802635
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age88 YR